| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1980
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history record review was completed on the reported lot#: v2p123.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.A sample was not returned for evaluation.Therefore, a root cause could not be determined for this product.We will continue to monitor trends for this product.
Event or Problem Description
Customer reported, when the infant heel warmer was squeezed to activate.The contents of the packet came out of the top, and landed on one of the staff members.This has happened twice now.The event date is unknown.